# SDR AALA20091008TUL22

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP PAD FITTING AT AFT END OF NUMBER 4 BEAM IS CRACKED.  REMOVED AND INSTALLED NEW FITTING PER ESO 80174.
